Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Black spots of palms, soles of feet, sexual intercourse with partner. Blood spots a sign of STD?

hii doctor my name is XXXXXXX . i am 21 year old . since last to three months i seen some black spots on the palm of my feet and hand .. it seems like blood spotings. i am afraid thtat is it any sexual deseas? cause i had made relationship with my partner in june and after july i came to know about the spots on my hand .. so i would like to know what is this
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  341
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Dear Concerned.,
Thanks for writing to us.
As per history you have not mentioned the size of spots/itching/pain etc.
Presuming that they do not itch/no pain/no fluid coming out, I can come to this probability/ Differential Diagnosis.
Idiopathic Guttate Hypermelanotic patches usually of 2-3 mm in size brown to black in colour.
Usually no treatment required except T. Vit C 500 mg per day.
It is not sexually transmitted . Be reassured.

Regards,
Dr Lt Cdr ASN Bhushan.
Answered: Thu, 8 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor